# SDR SWIA200516040

- Difficulty date: December 20, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 7,363 hours, 6,596 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1 OF 5 LIGHT BULBS INOP ON FLOOR LEVEL EMERGENCY FLOOD LIGHT.  REPAIRED WIRING TO SECTION OF INOP LIGHTS.  OPERATIONAL CHECK GOOD.
